# SDR ASAA2020020632111

- Difficulty date: February 6, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 15,681 hours, 5,014 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Hmu
- Part time: 15,719 hours, 5,029 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 THE FMV POSITION SIGNALS DISAGREE MSG # 73-30352. SHORT TERM FAULT. 50 FLT HRS DEFERRED FOR T/C # 78273000. GROUNDED - YES. FAULT 73-30352 NOT LOGGED ON LAST 0-5 FLTS. REF B737-900 FIM 73-25 TASK 804 - PERFORMED ONLY INITIAL EVAL TEST OF  EEC TEST - GOOD. DUE TO HISTORY OF CH A, B AND BOTH CH'S FAULTS, CONTINUED WITH SAME FIM. UPON REMOVAL OF HMU CONNECTORS DP0501 AND DP0601, FOUND HMU SIDE OF SAME ELEC CONNECTORS WET WITH FUEL SEEPAGE FROM AROUND PINS. REMOVED AND REPLACED #2 ENGINE HMU REF T/C #N8473000 AND T/C #N8473001. PERFORMED TEST 12,13,3A; LEAK CHECK GOOD, NO FAULT ON ACTUATOR AND EEC TESTS.
